Hausdorff dimension and generalized Diophantine approximation

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)365-376
Number of pages12
JournalBulletin of the London Mathematical Society
Volume30
Publication statusPublished - 1998

Cite this

@article{72b6400ad960482f926f53c1e7e2e7a8,
title = "Hausdorff dimension and generalized Diophantine approximation",
author = "Rynne, {Bryan Patrick}",
year = "1998",
language = "English",
volume = "30",
pages = "365--376",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",

}

Hausdorff dimension and generalized Diophantine approximation. / Rynne, Bryan Patrick.

In: Bulletin of the London Mathematical Society, Vol. 30, 1998, p. 365-376.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Hausdorff dimension and generalized Diophantine approximation

AU - Rynne, Bryan Patrick

PY - 1998

Y1 - 1998

M3 - Article

VL - 30

SP - 365

EP - 376

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

ER -